No. It causes a heightened bleeding risk. The meloxicam can do anything on its own that naproxen can do. You can add Tylenol to meloxicam though
Naproxen and Meloxicam are both NSAID'S (non steroidal anti-inflammatory drugs) and must not be taken together. Also don't take Advil (ibuprofen) or Aspirin with Meloxicam since these are also NSAID's. The only over the counter pain medicine you can safely take is Tylenol. I don't know what kind of pain you are taking Meloxicam for, but if it's not helping enough let your doctor know. He may be able to increase the dosage or change the medication.
No, definitely not. With all NSAID's, there is an increased risk of bleeding, and also an increased risk of ulcers both in the stomach and duodenum. If the Meloxicam isn't taking care of the inflammation, talk to your doc to see if they can up your dose or prescribe you something different, like ketorolac.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2009 • 1 answer
Updated 21 Dec 2010 • 1 answer
Updated 3 May 2014 • 2 answers
Updated 30 Nov 2017 • 1 answer
Updated 8 Aug 2018 • 2 answers